# SDR AU960466

- Difficulty date: March 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Pressure Switch
- Part number: SS10127
- Condition: Failed
- Location: Hyd Ind Sys
- Stage of operation: CR
- Nature of condition: K, N
- Precautionary procedure: K

## Discrepancy

(AUS) LH HYDRAULIC PRESSURE SWITCH FAILED - HYDRAULIC PRESSURE ON GAUGE READING NORMAL AT 1850 PSI
